MAUDE Adverse Event Report: INVAMEX PATIENT LIFT; LIFT, PATIENT, NON-AC-POWERED

INVAMEX PATIENT LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number NA:9805P
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is being filed in an abundance of caution.There was no indication of patient involvement with this incident.The photo provided shows the bent leg does not make contact with the ground, which would result in instability of the lift.It is unclear if the bent leg resulted from a device malfunction or use error/physical damage.Attempts were made to try and obtain additional information.If additional information should become available, updates will be made accordingly.
 
Event or Problem Description
The consumer reported that one side of the leg bent after just 4 uses on a lift that was less than 2 years old.

Brand Name
PATIENT LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas 88780
MX  88780
Manufacturer (Section G)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
mike simmons
one invacare way
elyria, OH 44035
8003336900
MDR Report Key22666785
Report Number9616091-2025-00011
Device Sequence Number7607711
Product Code FSA
UDI-Device Identifier00841447102465
UDI-Public00841447102465
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNA:9805P
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown